# SDR 07FDEA02441

- Difficulty date: July 12, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SEE4A
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION OUT OF LIMIT ON P 56 RT (A539-86212) BETWEEN C63-68 AND P55 RT (A539-86217) BETWEEN C65-66.  SPLICE REPAIR PERFORMED IAW SRM 563-10-14 FIG 201 .
